# SDR HALA2019100925386

- Difficulty date: September 25, 2019
- Submitted: October 9, 2019
- Operation: Air carrier
- Aircraft: N395HA
- Make and model: Airbus A330-243
- Aircraft serial: 1295
- Aircraft time: 25,800 hours, 3,985 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Seal
- Condition: Leaking
- Location: L2 Door
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

LOUD SQUEAL COMING FROM THE L2 DOOR,  FLT ATTENDANT CLAIMED NOISE WAS UNBEARABLE.  INSTALLED HIGH SPEED TAPE AT THE L2 DOOR SCUFF PLATE IAW AMM 53-00. MAINTENANCE CHECK FLIGHT REQUIRED. OPERATIONAL TEST FLIGHT SATISFACTORY. NO NOISE DETECTED FROM 2L DOOR SEAL.
